Floor 13	4th El	MDR Asia Conferer	Day 1_3 January 202	<u> </u>	
Floor 12	Room 2 (1201)	Room 3 (1208)	Registration (Floor 13 Hall) Room 4 (1209)	Room 5 (1216)	Room 6 (1204)
	Pre-conference workshop 1 : Dolores Mosquevea	Pre-conference workshop 2 : Dr Arne Hofmann	Pre-conference workshop 3 : Dr Derek Farrell	Pre-conference workshop 4 : Ana Gomez	Pre-conference workshop 5 : Bruit Laub
9.00 - 10.30	(Chair: Dr Matthew Woo) (Session 102)	(Chair: Dr Marid Kaewchinda) (Session 105)	(Chair: Dr Sombat Tapanya) (Session 104)	(Chair: Dr Ann Parichawan Chandarasiri)	(Chair:Tri Iswardani Sadatun) (Session101) "The Healing Space -
0.30 - 11.00	"EMDR therapy and Borderline Personalty Disorder"	"EMDR and Treatment Resistant Depression"	"Psychotraumatology and Stablisation Techniques"	(Session 103) "EMDR with Children and Youths"	from the vulnerable child to the authentic essence"
	Pre-conference workshop 1 :	Pre-conference workshop 2 :	Pre-conference workshop 3 :	Pre-conference workshop 4:	Pre-conference workshop 5 :
1.00 - 12.30	Dolores Mosquevea (Chair: Dr Matthew Woo) (Session 102)	Dr Arne Hofmann (Chair: Dr Marid Kaewchinda) (Session 105)	Dr Derek Farrell (Chair: Dr Sombat Tapanya) (Session 104)	Ana Gomez (Chair: Dr Ann Parichawan Chandarasiri)	Bruit Laub (Chair:Tri Iswardani Sadatun) (Session101)
	"EMDR therapy and Borderline Personalty Disorder"	"EMDR and Treatment	"Psychotraumatology and Stablisation Techniques"	(Session 103) "EMDR with Children and Youths"	"The Healing Space - from the vulnerable child to the authentic essence"
2.30 - 13.30	Pre-conference	Pre-conference	Lunch (Floor 13)  Pre-conference	Pre-conference	Pre-conference workshop 5 :
3.30 - 15.00	workshop 1 : Dolores Mosquevea (Chair: Dr Matthew Woo)	workshop 2 : <b>Dr Arne Hofmann</b> (Chair: Dr Marid  Kaewchinda)	workshop 3 : Dr Derek Farrell (Chair: Dr Sombat Tapanya)	workshop 4 : <b>Ana Gomez</b> (Chair: Dr Ann Parichawan	Bruit Laub (Chair:Tri Iswardani Sadatun)
	(Session 102) "EMDR therapy and Borderline Personalty Disorder"	(Session 105) "EMDR and Treatment Resistant Depression"	(Session 104) "Psychotraumatology and Stablisation Techniques"	Chandarasiri) (Session 103) "EMDR with Children and Youths"	(Session101)  "The Healing Space - from the vulnerable child to the authentic
5.00 - 15.30	Diooradi	Doproceion	Coffee Break	and round	essence"  Pre-conference
	Pre-conference workshop 1 : <b>Dolores Mosquevea</b> (Chair: Dr Matthew		Pre-conference workshop 3 : <b>Dr Derek Farrell</b> (Chair: Dr Sombat	Pre-conference workshop 4 : <b>Ana Gomez</b> (Chair: Dr Ann	workshop 5 : <b>Bruit Laub</b> (Chair:Tri Iswardani
5.30 - 17.00	Woo) (Session 102) "EMDR therapy and Borderline Personalty		Tapanya) (Session 104) "Psychotraumatology and Stablisation	Parichawan Chandarasiri) (Session 103) "EMDR with Children	Sadatun) (Session101)  "The Healing Space - from the vulnerable
7.00 - 17.15	Disorder"		Techniques"	and Youths"	child to the authentic essence"
7.15 - 17.30	Registration (Floor 13 Hall)				
7.30 - 17.45	Rabieng Rommanee (Floor 14)  Welcome Cocktail				
7.45 - 18.00 3.00 - 18.15	Opening address: Dr Matthew Woo (President of EMDR Asia)  Welcome address: Colonel Nawaporn Hirunviwatgul				
8.15 - 18.30	(President of Royal College of Psychiatrist of Thailand)  Thai Traditional Welcome Dance				
8.30 - 18.45 8.45 - 19.00	Keynote Address 1 : Dr Arne Hofmann				
9.00 - 19.15	"EMDR - A Successful Treatment of Depression" (Chair: Tri Iswardani Sadatun)				
9.15 - 19.30 9.30 - 19.45	Keynote Address 2 : Dr Carol Martin "Trauma Recovery Networks" (Chair: Dr Sushma Mehrotra)				
9.45 - 20.00	Thai Cultural Show				
0.00 - 20.15					
Floor 12			Day 2_4 January 202	20	
9.00 - 09.15			address 3 : Dr Ute		
9.15 - 09.30 9.30 - 09.45	"The Promotion of EMDR in SE Asia" (Chair: Dr Ann Parichawan Chandarasiri) (Session 201)  Keynote address 4: Tri Iswardani Sadatun  "Future Direction of EMDR Asia for Collaboration,				
9.45 - 10.00	Challenges	"Future Directi and Strategies to F	on of EMDR Asia fo	or Collaboration, and Specific Popula	ation in Asia"
0.00 - 10.30 Floor 12	Room 2 (1201)	Room 3 (1208)	Coffee Break Room 4 (1209)	Room 5 (1216)	Poster Area
0.30 - 10.45				Flash Technique group for parents with parenting stress of children with	Inclusion of psychotraumatology for sustainable EMDR practice Poster Shaheen Islam
0.45 - 11.00			Victims of gender	stress of Children With special education needs Standard Paper(30min) Maggie Poon (Session 241) (Chair: Dr Sushma Mehrotra)	(Session 251)  Clients' experience of difficulties during EMDR therapy and how the cope with them Poster_Ohnma Wi Pe, Khin Yadana Soe and
1.00 - 11.15 1.15 - 11.30	Conceptualization and treatment of abuse in eating	Resonant cognitive interweaves: From the Gestalt empty chair to	violence Half Day Workshop (90 min) Dolores Mosquera	Understanding client's belief system helping treatment process	Ramaswamy Deepti (Session 252  Psychotrauma in psychosis: Is EMDR an answer?  Poster_Rasham Rana (Session 253  Efficacy of EMDR among college
130 - 1145	disorders and obesity using EMDR therapy Half Day Workshop (120 min)	the healing power of music and lyrics Full Day Workshop (240 min)	(Session 241) (Chair: Dr Matthew Woo)	Extended Paper (45 min) Plaktin OM (Session 242) (Chair: Dr Sushma Mehrotra)	students with internet addiction Poster_Sandheesh P.T. (Session 25  Use of EMDR in PTSD survivors in terrorist attacks and bomb blasts Poster_Abdul Nasir (Session 255)
1.45 - 12.00 2.00 - 12.15	Natalia Seijo (Session 212) (Chair: Dr Marid Kaewchinda)	Donald deGraffenried (Session 221) (Chair: Dr Mrinalini Purandare)	EMDR in the treatment of	EMDR and spirituality Standard Paper (30 min) Mowadat Hussain Rana	EMDR increases resiliency: A cas study of complex trauma client aft short treatment Poster Navsim Hong (Session 256
2.00 - 12.15 2.15 - 12.30			trans-generational trauma Short Paper (15 min) Khadija Tahir (Session 233) (Chair: Dr Matthew Woo) Effectiveness of EMDR on children with school phobia from	Mowadat Hussain Rana (Session 243) (Chair: Dr Sushma Mehrotra)	EMDR in Trauma and Bereavemer consequent to Target Killing Poster_Silsila Sherzad (Session 25)  Reaching the unreached:
2.30 - 13.30			developing country_Short Paper (15 min)_Nithya Hariya Mohan (Session 213) (Chair: Dr Matthew Woo)		An outreach to tribal settlements Poster_Sany Varghese, Gincy Mathew, and Mary Mathew (Session 258)
3.30 - 13.45			Lunch (Floor 13)		The magic of absorption techniqu Poster_Mahjabeen Haque (Session 259)
3.45 - 14.00	EMDR and children: An integrative	Resonant cognitive interweaves: From the	Improving care by building trauma-informed organizations	Integrating EMDR	EMDR on vicarious trauma and post-traumatic growth in the helpe of abused children and family Poster_Payongsri Khanthikul (Session 260)
4.00 - 14.15 4.15 - 14.30	psychotherapy approach Half Day Workshop (120 min)	Gestalt empty chair to the healing power of music and lyrics Full Day Workshop	Mini Workshop (60 min) <b>Leoniek Kroneman</b> (Session 232)  (Chair : Tri Iswardani	therapy and play therapy with children Half Day Workshop (135 min)	The need for a cross-cultural adaptatio of the EMDR group protocol intervention for trauma affected children and adolescents: Reflections from the Sri Lankan context Poster_Rekha Aththidy (Session 261)  EMDR expedition can highly
4.30 - 14.45	Michel Silvestre (Session 211) (Chair: Dr Sombat Tapanya)	(240 min)  Donald deGraffenried (Session 221) (Chair: Dr Mrinalini	Sadatun)  The efficacy of EMDR	Ann Beckley Forest (Session 244) (Chair: Dr Ann Parichawan Chandarasiri)	promote school students academic performance who have history of grade failure and dropout PosterMaksuda Begum(Session 26:  Effect of eye movement on memorization of threat words
4.45 - 15.00		Purandare)	psychotherapy in the treatment of depression and co-morbid anxiety Standard Paper (30 min) Mauna Gauhar (Session 236) (Chair: Tri Iswardani Sadatun)		Poster_Masaya Ichii (Session 263)  Effect of EMDR therapy: A report of fifty-two Thai people with psychological trauma_Poster_ Soontaree Srikosai (Session 264)
5.00 - 15.30 5.30 - 15.45	EMDR and children: An	Resonant cognitive interweaves: From the	Coffee Break Using EMDR with Indian		
5.45 - 16.00	integrative psychotherapy approach Half Day Workshop (120 min) Michel Silvestre (Session 211)	Gestalt empty chair to the healing power of music and lyrics Full Day Workshop (240 min) Donald deGraffenried	Males with Personality Disorders: An approach that focuses on attachments and early life experiences Standard Paper (30 min) Chintan Naik (Session 237)	Integrating EMDR therapy and play therapy with children Half Day Workshop(135 min)	
6.00 - 16.15	(Chair: Dr Sombat Tapanya)  Traumatic blood contact between mother and daughter: Condition for	(Session 221) (Chair: Dr Mrinalini Purandare)  Development and use of EMDR protocol to improve psychological well being, optimism, forgiveness and altruism in college going students Short Paper (15 min) Usha Verma (Session 235)	(Chair : Tri Iswardani Sadatun)  EMDR to enhance recovery from addiction: Preventing relapse cycle	Ann Beckley Forest (Session 244) (Chair: Dr Ann Parichawan Chandarasiri)	
6.15 - 16.30	anorexia of the female adolescent Standard Paper (30 min) Lorenzo Bracco (Session 234) (Chair: Dr Sombat Tapanya)	Usha Verma (Session 235) (Chair: Dr Mrinalini Purandare)	Standard Paper (30 min)  Nuzhat-e-Rahman and  Shaheen Islam  (Session 238)  (Chair: Tri Iswardani Sadatun)		
	EMDR with Children &	EMDR in various cultural	EMDR with Children &	EMDR in various cultural	
	Adolescents / EMDR & Childhood Trauma	contexts & special populations  EMDR and Peak Performance	Adolescents / EMDR & Childhood Trauma  EMDR & Depression / Grief & Mourning	contexts & special populations	
			EMDR and Personality Disorders  EMDR & Addictions		
		т.			
7.00 - 17.30 7.30 - 19.00			ransport Arrangeme (Room 1 - 1210) ransportation to Cru		
9.00 - 21.00		Ch	ao Phraya River Cr	ruise	
1.00 - 22.00		Transpo	ortation to Conferer	nce Venue	
			Day 3_5 January 202	20	
Floor 12 9.00 - 09.15			Room 1 (1210)	me Bart	
9.15 - 09.30	Keynote address 5 : Dr Sushma Mehrotra "Milestones and Sharing the Experience of Growth of EMDR in Asia" (Chair: Dr Matthew Woo) (Session 301)				
9.30 - 09.45 9.45 - 10.00	Keynote address 6 : Dr Rosalie Thomas "A Tribute to Dr Francine Shapiro" (Chair: Dr Mrinalini Purandare) (Session 302)				
0.00 - 10.30		,	Coffee Break	,	
Floor 12 0.30 - 10.45	Room 2 (1201)	Room 3 (1208)  The trauma counselor trainings: Promoting the community-based	Room 4 (1209)  The Adaptation	Room 5 (1216)  Eye Movement Desensitization as a strategy	Inclusion of psychotraumatology for sustainable EMDR practice
0.45 - 11.00	EMDR for the treatment of Dissociative	community-based psychological care and services in Myanmar Standard Paper (30 min) Sithu Pe Thien (Session 321)	The Adaptation Assessment Phase of EMDR: Case study with Social Phobia Extended Paper (45 min)	to reduce trauma symptoms of terrorism acts survivors Standard Paper (30 min) Edward Andriyanto Sutardhio (Session 341) (Chair: Naysim Hong)	Poster Shaheen Islam (Session 251)  Clients' experience of difficulties during EMDR therapy and how the cope with them Poster_Ohnma Win Pe, Khin Yadana Soe and
1.00 - 11.15	Disorders  Mini Workshop (60 mins)  Adithy  (Session 311)  (Chair: Dr Atara Sivan)	(Chair: Masaya Ichii)  Research finding from local results of Mekong I Project in Thailand: Effectiveness of EMDR therapy for the unreached traumatized people Short Paper (15 min) Nawanant Piyavhatkul (Session 322) (Chair: Masaya Ichii)	Phul Sophearith (Session 331) (Chair: Ean Nil)	(Chair: Naysim Hong)  EMDR-IGTP and mass disasters: The need of an effective intervention for psychological distress in disaster prone and resource scarce areas, a study in	Ramaswamy Deepti (Session 252)  Psychotrauma in psychosis: Is  EMDR an answer?  Poster_Rasham Rana (Session 253)
1.15 - 11.30 1.30 - 11.45	, Kara Sivali)	EMDR therapy in bringing psychological well being to survivors	Case series: EMDR processing of OCD symtoms Standard Paper (30 min) Dr Matthew Woo	Indonesia's context Standard Paper (30 min) Jackie Viemilawati & Fuye Ongko (Session 342)(Chair: Naysim Hong) The need for trauma therapy	Efficacy of EMDR among college students with internet addiction Poster_Sandheesh P.T. (Session 25)  Use of EMDR in PTSD survivors in terrorist attacks and bomb blasts
1.45 - 12.00	Giving a simple structure to complex trauma : How to treat	of natural disaster Extended Paper (45 min) Mrinalini Purandare (Session 323) (Chair: Masaya Ichii)	Dr Matthew Woo (Session 332)(Chair:Ean Nil)  Exam anxiety among graduate students: Use of EMDR to address relevant childhood trauma Short Paper (15 min) Rakibul Hasan and Shaheen Islam	of man-made trauma victims compared to victims of natural disaster, a health professional survey Standard Paper (30 min) Walid Abdul-Hamid	terrorist attacks and bomb blasts Poster_Abdul Nasir (Session 255)  EMDR increases resiliency: A cas study of complex trauma client afte short treatment
2.00 - 12.15	complex trauma more effectively Mini workshop (60 min) Tri Swasono Hadi and	Adaptation and effectiveness of EMDR-IGTP in alleviating Subjective Unit of Disturbance of university students with shared traumatic memory. Short Paper (15 min)	Rakibul Hasan and Shaheen Islam (Session 333) (Chair: Ean Nil)  Modified EMDR with case of encephalitis	(Session 343) (Chair:Naysim Hong)  EMDR for gender-based violence in Aceh:A case study Short Paper (15 min) Yulia Direzkia	Poster_Naysim Hong (Session 256  EMDR in Trauma and Bereavemen consequent to Target Killing Poster_Silsila Sherzad (Session 25)
2.15 - 12.30	Tara de Thouars (Session 312) (Chair: Dr Atara Sivan)	Pingkan Cynthia Belinda Rumondor (Session 324) (Chair: Masaya Ichii)	Case of encephalitis Standard Paper (30 min) Seema Hingorrany (Session 334) (Chair: Ean Nil)	(Session 344) (Chair: Naysim Hong)  Application of EMDR-IGTP for return refugees from Thai-Myanmar borders Short Paper (15 min)	Reaching the unreached: An outreach to tribal settlements Poster_Sany Varghese, Gincy Mathew, and Mary Mathew
2.30 - 13.30			Lunch (Floor 13)	Agnes Mary@Khine Myint Oo (Session 345)(Chair: Naysim Hong)	(Session 258)
3.30 - 13.45 3.45 - 14.00	EMDR and emotional	EMDR digital protocol (EMDR-DP): A virtual	Support returning to work after reprocessing power harassment memory by EMDR Standard Paper(30 min) Masaya Ichii (Session 335) (Chair: Dr Sithu Pe	Reaching clients hidden and struggling with same-sex	The magic of absorption techniqu Poster_Mahjabeen Haque (Session 259)  EMDR on vicarious trauma and post- traumatic growth in the helper of abuse children and family Poster
4.00 - 14.15	processing: Working on severe emotion dysregulation Half Day Workshop	reality approach processing the preparation phase Half Day Workshop	Thien)  Eye Movement Desensitization and Reprocessing therapy for female client with vaginismus	attraction in conservative-religious communities and families	Payongsri Khanthikul (Session 260)  The need for a cross-cultural adaptatio of the EMDR group protocol interventio for trauma affected children and adolescents: Reflections from the Sri Lankan context Poster Rekha Aththidy EMDR expedition can highly promote
4.15 - 14.30 4.30 - 14.45	(135 min)  Anabel Gonzalez (Session 313) (Chair: Dr Marid Kaewchinda)	(135 min)  Jörg Albers  (Session 325)  (Chair: Dr Sombat	Standard Paper (30 min) Supannee Siri-Apawiwat (Session 336) (Chair: Dr Sithu Pe Mental Health Nurses Willingness to Pay for EMDR therapy training	Half Day Workshop (135 min) <b>Bryan Shen</b> (Session 346)	school students academic performanc who have history of grade failure and dropout Poster_Maksuda Begum (Session 262)  Effect of eye movement on memorization of threat words
4.45 - 15.00	(Spiniowean)	Tapanya)	Standard Paper (30 min)  lain McGowan  (Session 337) (Chair: Dr Sithu Pe Thien)	(Gession 340) (Chair: Dr Rosalie Thomas)	Poster_Masaya Ichii (Session 263)  Effect of EMDR therapy: A report of fifty-two Thai people with psychological trauma_Poster_ Soontaree Srikosai (Session 264)
5 00 4-	EMDR and emotional processing: Working on	(	Successes and challenges of capacity building EMDR	Reaching clients hidden and struggling with same-	
5.00 - 15.30 5.30 - 15.45	severe emotion dysregulation Half Day Workshop (135 min) Anabel Gonzalez (Session 313)	reality approach processing the preparation phase Half Day Workshop (135 min) Jörg Albers	training programmes in humanitarian projects: A Lebanese experience Extended Paper (45 min) Lina Ibrahim	sex attraction in conservative-religious communities and families Half Day Workshop (135 min) Bryan Shen	
5.30 - 15.45 5.45 - 16.00	(Chair: Dr Marid	(Session 325) (Chair: Dr Sombat Tapanya)	(Session 338) (Chair: Dr Sithu Pe Thien)  Reflection on action: Supporting clinicians in their EMDR training and	(Session 346) (Chair: Dr Rosalie Thomas)	
	Kaewchinda)	İ		ı	
5.30 - 15.45 5.45 - 16.00 6.00 - 16.15	Kaewcninda)		application Standard Paper (30 min) Atara Sivan (Session 339) (Chair: Dr Sithu Pe		
5.30 - 15.45 5.45 - 16.00 6.00 - 16.15 6.15 - 16.30 6.30 - 16.45	Kaewcninda)		Standard Paper (30 min)  Atara Sivan (Session 339) (Chair: Dr Sithu Pe		
5.30 - 15.45 5.45 - 16.00 6.00 - 16.15 6.15 - 16.30 6.30 - 16.45	EMDR & Dissociation / Complex Trauma	EMDR & Humanitarian Assistance Programmes  EMDR Case Studies_EMDR in the	Standard Paper (30 min) Atara Sivan (Session 339) (Chair: Dr Sithu Pe  EMDR Case Studies_EMDR in the treatment of Fears,  Training / Supervision / Consultation issues in	EMDR & War / Terrorism / Refugees / Torture / Mass Disasters EMDR in various cultural contexts & special	
5.30 - 15.45 5.45 - 16.00 6.00 - 16.15 6.15 - 16.30 6.30 - 16.45 6.45 - 17.00	EMDR & Dissociation /	Assistance Programmes  EMDR Case	Standard Paper (30 min) Atara Sivan (Session 339) (Chair: Dr Sithu Pe  EMDR Case Studies_EMDR in the treatment of Fears,  Training / Supervision /	Refugees / Torture / Mass Disasters EMDR in various cultural	
5.30 - 15.45 5.45 - 16.00 6.00 - 16.15 6.15 - 16.30 6.30 - 16.45	EMDR & Dissociation /	Assistance Programmes  EMDR Case Studies_EMDR in the	Standard Paper (30 min) Atara Sivan (Session 339) (Chair: Dr Sithu Pe  EMDR Case Studies_EMDR in the treatment of Fears,  Training / Supervision / Consultation issues in	Refugees / Torture / Mass Disasters EMDR in various cultural contexts & special	

**Closing Address : Dr Carol Miles as EMDRIA President** 

**Special Address : Prof Suttipong Wacharasindhu,** (Dean of Faculty of Medicine, Chulalongkorn University)

**Vote of Thanks by President-elect : Tri Iswardani Sadatun** 

**Vote of Thanks by Secretary of EMDR Asia : Dr Mrinalini Purandare** 

17.30 - 17.45

17.45 - 18.00

18.00 - 18.15

18.15 - 18.30

18.30 - 18.45

18.45 - 19.00